# SDR FDEA201806051393

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 71,605 hours, 26,886 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N200322
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FWD FLAP UPPER SURFACE HAS A DISBONDED COMPOSITE REPAIR. REPAIRED RT INBD FWD FLAP UPPER SURFACE IAW SRM 51-71-10-2R REPAIR 4 & 57-53-01-2R FIG 201 DET I.
